BibTeX record: journals/endm/GolumbicMR05

download as .bib file

@article{DBLP:journals/endm/GolumbicMR05,
  author    = {Martin Charles Golumbic and
               Aviad Mintz and
               Udi Rotics},
  title     = {Read-Once Functions Revisited and the Readability Number of a Boolean
               Function},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {22},
  pages     = {357--361},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.endm.2005.06.076},
  doi       = {10.1016/j.endm.2005.06.076},
  timestamp = {Wed, 04 Mar 2009 07:48:17 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/GolumbicMR05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}